# SDR YENA20130819180

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 2099
- Aircraft time: 40,141 hours, 14,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON LOWER SILL AT FRAME 66 STRINGER 23R AFT PAX CABIN.  ACCOMPLISHED REPAIR TO THE R2 DOOR LOWER SILL BEAM IAW EO AEM-HC53-324/23 AND EC A13-533-01.
